# SDR CALA2013082390687

- Difficulty date: August 21, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 48,254 hours, 11,739 cycles
- Engine: Pwa PW4056
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT PDU 12L IS INOPERATIVE.  SPLICED WIRES AT BS 684 LBL13 WL106.73.  OPERATIONS CHECKED GOOD IAW B767 AMM 25-53-00.  WIRE REPAIR ACCOMPLISHED IAW B767 WDM 25-53-12 &  25-53-14 & BSWPM 20-10-13 STEP 4A.
